Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 73, Number 3

All articles in this issue are freely accessible.

On the SQ-universality of HNN groups
Benjamin Fine and Marvin Tretkoff.
Proc. Amer. Math. Soc. 73 (1979), 283-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518506
Evaluation of character sums connected with elliptic curves
Kenneth S. Williams.
Proc. Amer. Math. Soc. 73 (1979), 291-299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518507
A fixed point theorem for image-intersecting mappings
Alexander Abian.
Proc. Amer. Math. Soc. 73 (1979), 300-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518508
Embedding of a Lie algebra into Lie-admissible algebras
Hyo Chul Myung.
Proc. Amer. Math. Soc. 73 (1979), 303-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518509
Principal congruences of pseudocomplemented semilattices and congruence extension property
H. P. Sankappanavar.
Proc. Amer. Math. Soc. 73 (1979), 308-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518510
Reflexive modules over certain differential polynomial rings
A. Haghany.
Proc. Amer. Math. Soc. 73 (1979), 313-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518511
A relaxed Picard iteration process for set-valued operators of the monotone type
J. C. Dunn.
Proc. Amer. Math. Soc. 73 (1979), 319-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518512
Some remarks on the decomposition of kernels
Arnold Janssen.
Proc. Amer. Math. Soc. 73 (1979), 328-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518513
An $L^{1}$ remainder theorem for an integrodifferential equation with asymptotically periodic solution
Kenneth B. Hannsgen.
Proc. Amer. Math. Soc. 73 (1979), 331-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518514
Inner functions on the polydisc
S. H. Kon.
Proc. Amer. Math. Soc. 73 (1979), 338-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518515
A dilation theorem for $⋅$-preserving maps of $\mathcal{C}^{*}$-algebras
L. Terrell Gardner.
Proc. Amer. Math. Soc. 73 (1979), 341-345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518516
Invariant subspaces of von Neumann algebras. II
Costel Peligrad.
Proc. Amer. Math. Soc. 73 (1979), 346-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518517
Examples for the nonlocally convex three space problem
M. Ribe.
Proc. Amer. Math. Soc. 73 (1979), 351-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518518
Two characterizations of power compact operators
D. G. Tacon.
Proc. Amer. Math. Soc. 73 (1979), 356-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518519
The Haar functions almost diagonalize multiplication by $x$
Joel Anderson.
Proc. Amer. Math. Soc. 73 (1979), 361-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518520
$L^{1}(G)$ as an ideal in its second dual space
Michael Grosser.
Proc. Amer. Math. Soc. 73 (1979), 363-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518521
Stochastic construction of new orthogonal polynomials
T. F. Lin.
Proc. Amer. Math. Soc. 73 (1979), 365-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518522
Summability factors for Cesàro methods
David F. Dawson.
Proc. Amer. Math. Soc. 73 (1979), 371-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518523
An extremal problem for polynomials with a prescribed zero. II
Q. I. Rahman and G. Schmeisser.
Proc. Amer. Math. Soc. 73 (1979), 375-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518524
Applications of shrinkable covers
J. C. Smith.
Proc. Amer. Math. Soc. 73 (1979), 379-387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518525
A simpler proof that compact metric spaces are supercompact
Charles F. Mills.
Proc. Amer. Math. Soc. 73 (1979), 388-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518526
Flat partial connections and holomorphic structures in $C^{∞}$ vector bundles
J. H. Rawnsley.
Proc. Amer. Math. Soc. 73 (1979), 391-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518527
Pointwise inversion of the spherical transform on $L^{p}(G/K)$, $1≤p<2$
Robert J. Stanton and Peter A. Tomas.
Proc. Amer. Math. Soc. 73 (1979), 398-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518528
Erratum to: “Semisimple completely distributive lattices are Boolean algebras” (Proc. Amer. Math. Soc. 68 (1978), no. 2, 217–219)
M. S. Lambrou.
Proc. Amer. Math. Soc. 73 (1979), 405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 518529